# SDR GUUA91255040609B

- Difficulty date: April 6, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE12
- Aircraft time: 13,430 hours, 17,488 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED VERTICAL STABILIZER RT SPAR HAS CORROSION BETWEEN CSS 11.500 TO 24.973, CSS 39.289 TO CSS 69.184 AND APPROX 3.5 INCHES ABOVE CSS 69.184. CLEANED CORROSION AND INSTALLED REPAIRS STRAPS IN CORRODED AREAS BETWEEN CSS 11.50 TO CSS 69.184 TO INCLUDE 3.5 INCH AREA ABOVE CSS 69.184.
